advertisement

Asthma

Question
Posted by: Moses | 2018/05/13

Q.

Shortness of breath and wheezing.

Experiencing shortness of breath, wheezing and too much mucus. I'm on treatment and taking Theophylline.

Expert's Reply

A.

Asthma Expert
- 2018/05/25

It is unclear whether you have asthma or COPD.  If you have ongoing symptoms despite Theophylline, you should see your doctor and it might be that you need specialised inhaler medication. 


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.